# SDR AT9900246

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Passenger Cabiin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FLOORBOARDS NR 2 AND 7 IN PASSENGER CABIN CORRODED AND WITH EXCESSIVE DAMAGE.  REMOVED FLOORBOARDS AND FABRICATED NEW PANEL IAW B737 SRM 53-20-1, 51-40-10 PG 4 AND 53-20-2.
